MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS HEARTSTART MRX ALS MONITOR; DEFIBRILLATOR

PHILIPS MEDICAL SYSTEMS HEARTSTART MRX ALS MONITOR; DEFIBRILLATOR
Model Number M3536A
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based on information provided by philips authorized service engineer (asp) and has been investigated by the philips complaint handling team.The asp evaluated the device on-site and, using the alternative hands-free cable and test load, completed various tests¿including operational tests¿that the device passed.The device is fully functional.Based on the information available and the testing conducted, the cause of the reported problem was not determined.The device functions within its specification.
 
Event or Problem Description
Philips received a complaint on the heartstart mrx als monitor indicating that the device does not pass the functional test.There was no patient involvement.

Brand Name
HEARTSTART MRX ALS MONITOR
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
tanya deschmidt
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24349858
Report Number3030677-2026-100195
Device Sequence Number11949361
Product Code MKJ
UDI-Device Identifier00884838006652
UDI-Public(01)00884838006652
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K031187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3536A
Device Catalogue NumberM3536A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown